Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

mandrake

Members
  • Content Count

    48
  • Joined

  • Last visited

  • Days Won

    1

mandrake last won the day on June 7 2013

mandrake had the most liked content!

Community Reputation

11 Good

1 Follower

About mandrake

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. For me it is never, not there...24/7 for the last two decades. I guess it is just a "new normal" for me but, no, I never get momentary breaks from everything looking like a candle has been melted over it...
  2. This last part (don't know how to pull specific parts out of a quoted post) sums it up as well as I have ever heard it put. This is happening to me precisely and has been for two decades. Well put, Jay. Thanks. I also relate completely to the absolute psychedelic explosion hiding behind every office job.
  3. This makes a lot of sense neurologically. A large portion of our brains are devoted to facial recognition. This has helped humans evolve socially. Disinhibition and over-activity seem to be the name of the game with HPPD so maybe this region is amped-up as well.
  4. This was my first major symptom, over two decades ago. Faces everywhere but worst in trees. Wood paneling, plaster walls and clouds were terrible to look at as well (try avoiding plaster walls, trees and clouds for a day). Needless to say it freaked me good. Interestingly and luckily - and hopefully in your case - this phase disappeared over time (a few years) and now what remains is bad static, tracers and after-images. For some reason, during this time, it seemed to help to say to myself what you have stated "this is only a perceptual thing" etc. Have some hope that this particular symptom (as well as all others according to some - I have not been so lucky) will likely disappear.
  5. What are people's experience with Trazadone? I am taking a small amount (50mg is a starting dose) and it seems to help with sleep. However (as I am sure everyone can relate to), I am always quite nervous when starting a medication - especially serotonin meds. Any amplification of visuals? No effect? Other negative consequences? Thanks in advance.
  6. Interesting that you used that term "hyper-aware"...I have been told for years by doctors and shrinks etc that I am hyper-aware. This would likely belong in a different thread but it has occurred to me over the years that HPPD/VS/tinnitus could at least be amplified (maybe not completely caused) by being hyper-aware. I have also long thought that in different contexts (time, place, culture, traditions) this might even be the considered a benefit (look up the history of shamanic traditions: always the member of the tribe seeing things, hearing things, or otherwise being nutty by today's Western standards). Interesting...
  7. It does help...thanks Skunk. I have similar symptoms...my afterimages are worsening. I just get freaked out anytime a medication may affect it. I am at a point where I think I have to take a risk though. Thanks again. Glad your free throw percentage has held steady in case we ever form the HPPD basketball team (ha!).
  8. Skunk, How severe would you consider your visual problems (I know this is difficult to gauge as none of us can see each other's HPPD)? Can you read and drive (I can do both but with difficulty) etc.? Thanks for your input.
  9. Thanks for your input Skunk...I am always leery of those who are "cured". It is most likely due to bitterness on my part from having this for two decades with no relief (except from excessive drink and drugs which carries its own host of troubles). I hope (with more hope than anything else) that people can be cured.
  10. Thanks for the thorough responses. I heed all of your opinions quite strongly. I know you all toil with this bullshit as much as me.
  11. Thanks Odysseus (great name), Why did you discontinue, if you don't mind? No effect?
  12. Thanks again Chris...it is the motherfucker of all disorders fo-shizz...I am going on twenty years in this maddened state...
  13. Thanks Chris, I am more worried about them worsening. I can never tell when I start a medication as I am hypervigilant and, therefore, paying closer attention. So I never know if its the medication or my imagination. Mind telling me what dosage, for how long, and when you noticed the visuals worsening? If not, I understand. Thanks.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.